Inequalities for the gamma function


Batir N.

ARCHIV DER MATHEMATIK, vol.91, no.6, pp.554-563, 2008 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 91 Issue: 6
  • Publication Date: 2008
  • Doi Number: 10.1007/s00013-008-2856-9
  • Journal Name: ARCHIV DER MATHEMATIK
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.554-563
  • Van Yüzüncü Yıl University Affiliated: No

Abstract

Some inequalities for the gamma function are given. These results refine the classical Stirling approximation and its many recent improvements.